# SDR MWEA96118

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 591769037
- Condition: Detached
- Location: Fwd Ent Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AND COVER BECAME DETACHED FROM FORWARD ENTRANCE DOOR AT GATE ARRIVAL IN GRR.  RESTOWED SLIDE AND COVER IN MAIN CABIN DOOR.
